# SDR AUS20011184

- Difficulty date: November 2, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 1019100251
- Condition: Separated
- Location: Engine Cowling S
- Component: Engine Cowling S, Pwa, PT6A41
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE FORWARD UPPER COWL ASSEMBLY SEPARATED IN FLIGHT. PILOTHAD RECENTLY PERFORMED MAINTENANCE ON THE COWL. MINOR DAMAGE TO COWLS AND LEADING EDGE CAUSED BY COWL SEPARATION. PERSONNEL/MAINTENANCE ERROR.
